MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; TORQUE LIMITING DRIVER

EXACTECH, INC. EXACTECH; TORQUE LIMITING DRIVER
Catalog Number 209-30-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
During a revision from a primary to a cc.It has happened while locking the insert to the base plate, resulting in major difficulties to retrieve the broken tip left in the screw head.All pieces were retrieved, with less than 5 min delay to surgery.The tip was discarded and will not return, the driver will be returning.No patient info provided.
 
Additional Manufacturer Narrative
H10: (h3) the evaluation of the of the reported event may be the result of was result of applying torque greater than the yield strength of the ball tip driver¿s material, which lead to shearing off of the ball-tip.However, this cannot be confirmed as the ball tip driver was not available for evaluation.No information provided in the following section(s): a2,a3, a4, a5, b6, b7, g5, and h4.The following section(s) have additional info: g4, g7, h1, h2, h3, and h7.

Brand Name
EXACTECH
Common Device Name
TORQUE LIMITING DRIVER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10298722
Report Number1038671-2020-00352
Device Sequence Number11627587
Product Code LXH
UDI-Device Identifier10885862056696
UDI-Public10885862056696
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209-30-00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date02/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Other;